# SDR 2018FA0000297

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: General aviation
- Engine: Lyc IO360L2A
- Engine time: 1,984 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Component: Impulse Couplin
- Component part number: M3163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING RIVET LOOSE, FOUND DURING INSPECTION
